# SDR 2018FA0000295

- Difficulty date: July 27, 2018
- Submitted: July 27, 2018
- Operation: General aviation
- Engine: Lyc IO360B4A
- Engine time: 1,235 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Stop Pin
- Condition: Loose
- Location: Impulse Coupling
- Part time: 848 hours
- Component: Magneto, Champion
- Component part number: 4373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEARDOWN INSPECTION OF MAGNETO THE IMPULSE COUPLING STOP PIN WAS FOUND TO BE LOOSE IN THE HOUSING. MAGNETO WAS SCRAPPED AS THERE IS NO REPAIR FOR THIS.
